Metrics

From
q-Bernstein-Type Polynomials for Functions of Two Variables with Their Generating and Interpolation Functions by Mehmet ACIKGOZ, Erdoğan ŞEN and Serkan ARACI Turkish Journal of Analysis and Number Theory. 2013, 1(1), 36-42 doi:10.12691/tjant-1-1-8
Views
15170
Html 14267
Abstract 903
05 November 2013 (publication date) through 02 December 2021 *
19.62 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 6521
PDF2976
Epub1263
XML1727
PPT0
Figures319
Tables236
Export: 3529
RIS1049
BibTex1290
Endnote1190
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com